Convergence analysis of the Gauss-Newton- Potra method for nonlinear least squares problems
Journal Title: Математичні Студії - Year 2018, Vol 50, Issue 2
Abstract
In this paper we study an iterative differential-difference method for solving nonlinear least squares problems with nondifferentiable residual function. We have proved theorems which establish the conditions of convergence, radius and the convergence order under Lipschitz and ω-conditions for the first-order derivatives of the differentiable part and for the first and second orders divided differences of the nondifferentiable part of the nonlinear function. The carried numerical experiments demonstrate the efficiency of the proposed method.
Authors and Affiliations
S. M. Shakno, H. P. Yarmola, Yu. V. Shunkin
Wiman’s type inequality for multiple power series in an unbounded cylinder domain
In this paper we prove some analogues of Wiman’s inequality for analytic f(z) and random analytic functions f(z,t) on T=Dl×Cp−l, l∈N, 1≤l≤p, I={1,…,l}, J={l+1,…,p} of the form f(z)=∑+∞∥n∥=0anzn, f(z,t)=∑+∞∥n∥=0anZn(t)zn...
On one variational problem reducing to differential-boundary operator
One quadratic functional in the real space L2(Ω)(Ω⊂R2) is considered. The conditions are being necessary for the finding of its minimum are indicated and the problem of finding of corresponding sufficient conditions is f...
On functions that are continuous on differentiable curves (in Ukrainian)
We prove that for a normed space X, a topological space Y, a point x0∈X, and a mapping f:X→Y, the continuity of all compositions f∘ω:[0,1]→Y at zero on differentiable curves ω:[0,1]→X with ω(0)=x0 yields the continuity o...
Visco-plastic, newtonian, and dilatant fluids: Stokes equations with variable exponent of nonlinearity
Some nonlinear Stokes equations with variable exponent of the nonlinearity are considered. The initial-boundary value problem for these equations is investigated and the existence of the weak and very weak solutions for...
On belonging of entire Dirichlet series to a modified generalized convergence class
For entire Dirichlet series F(s)=∑+∞n=0anesλn we found conditions on an, λn and on positive functions α and β continuous increasing to +∞ on [0,+∞) are found, under which the condition ∫+∞σ01β(σ)α(1σlnM(σ,F))dσ≤+∞ is equ...